Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What medicine can i take for cheese like vaginal discharge ?

I have a persistent itchy feeling on my genitals am a female, have been treated severally with doxycycline , fluconazole and now ornidazole dazolic, will it work this time and should my partner also take the same?
Sat, 21 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication ,  
General & Family Physician 's  Response
It appears that U R suffering from yeast infection.It is better both partners receive the treatment,and u should avoid sexual contact till both partners R free from infection.
regular check-ups and follow up is compulsory for complete relief.
the medicines U R using R good but local hygeine is very important.
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Vaishali Hebbar's  Response
Hi Welcome to Health Care Magic......
The symptoms you have described looks like a candidial infection which should have resolved with fluconazole. In any case bacterial vaginosis is another STD with a similar presentation.
You need to get the vaginal discharge examined by a pathologist-1) Vaginal discharge for microscopy and culture and sensitivity is the test. The result can tell you weather its a candidial infection , bacterial vaginosis or trichomoniasis. This will confirm the diagosis and based on that treatment is to be taken.
2) Else you can take a AF Kit that has a combination of 3 drugs which act against all those causing STD s.3) Usually all STD s need the partner to be treated simultaneously , so get your partner treated too.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i finished taking a 5 day treatment of nidagel for bacterial vaginosis. it s been 3 days today since i finished. i have white clumpy cottage cheese like discharge with no oder. is this just the leftover gel exiting the body, will this go away or is it another problem?

doctor1 MD

I have a very faded light pink discharge mixed with chunky white discharge like cottage cheese. I get yeast infections pretty regularly. I know this is what it is, but the faded light pink discharge with the thick chunky discharge has happened a few times. I have poly cystic ovarian syndrome so my periods are always out of whack. Could this be me just trying to start my period and that s why it s mixed with the normal cottage cheese like discharge?

doctor1 MD

I am having thick greenish (cheese-like) vaginal discharge with a foul odor for days now. I am not a virgin but im only having sex with my husband and we haven t had sex for the past 3 months already since he s out of town for some work. I am very worried as to what this discharges may mean. Please, I need some advise...

Recent questions on  Fluconazole

doctor1 MD

hi doc, i have AIDS my art starts 16 months ago but i cant tolerate he medicines ,i had nausea,vomiting,headache,constipation,loss of appetite,these problems remains as i took medicines i told my physician they told me the side effect just for few weeks then i stops but i take medicine continuously for 20 days but he symptoms was not subsides so i stop taking medicines after some times i restart the medicines but same problems was still there,i m done this break of medicine about 4-5 times ,finally i stopped taking my medicines. my cd4 count was 300 at the time of starting medicines ,now i m suffring from lots of problems like marginal gingival erythmea sine 6-7 months in my upper arch,incisive papilla is enlarge,palatal ruguae is enlarged when i take food or anything to eat i feel burning sensation in whole oral cavity along with buccal mucosa and it persist upto 2--3 hours after eating so i usually avoid to take food i also suffered by oral candidiasis six month before the symtoms was gone after taking 15 days course of fluconazole but he tingling sensation in my tounge is persist till today when i eat anything it start tingling and remains gor 30- 40 minutes after eating ,they gave me neurobion for 15 days i complete the course 2-3 times but my problem is still persist can u give me any advise or medicines for aids related gingivitis and tingling sensation for tounge,can i restart my medicines,or how many years i can live without ART. pls ,give me advise what to do i m very thanks full to u.

doctor1 MD

I had a yeast Infection caused by antibiotics (Cephalexin 500 MG Capsule), because of this I was prescribed Fluconazole oral 200 MG Tablet. I took the tablet yesterday and now it seems I m spotting? I had my period at the beginning of this month. Is this a side effect I should be worried about?

doctor1 MD

Thankyou! I suffer from chronic candidiasis, and although have been meds free for 6 years, I recently got vaginal thrush and have been treated with 100mg Fluconazole daily for 14 days. I also have psoriasis there, diagnosed years ago, which I found a natural cream for which usually works. However, the last few days it has been burning terribly, and the cream is not working/helping. I only finished the Fluconazole yesterday, so doubt its thrush. Can I try using hydrocortisone cream 1% or will that bring the thrush back?

doctor1 MD

Hi. I have rash under breast. Dr. Said it was yeast infection . Prescribed fluconazole but have not taken it yet. Last night areola sore to touch under nipple and feel hard lump. Same today. Also taking omeprazole for acid reflux. What should I do?

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very uncomfortable. It was triggered when I was required to take 4 amoxicillin before a dental procedure after a knee...